MathSciNet Relay Station
MathSciNet bibliographic data
MR2577817 (2010k:35289) 35L60 (35D30 76T30)
Amadori, Debora; Corli, Andrea Global existence of BV solutions and relaxation limit for a model of multiphase reactive flow. Nonlinear Anal. 72 (2010), no. 5, 2527–2541.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement